# SDR USAA040104

- Difficulty date: April 9, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Part time: 36,733 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND AFT FLAP WITH 6 INCH REPAIR, LOWER SKIN OUTBOARD AFT FLAP AT WS 537 LT WING.  COMPOSITE LAY UP REPAIR PER SRM 51-70-17.  (M)
